Observations placeholder

ICNR - Vaccines and Schizophrenia

Identifier

012329

Type of Spiritual Experience

Hallucination

Number of hallucinations: 1

Background

A description of the experience

The Perils of Vaccines:  Epileptic Seizures and Schizophrenia

The following case study was submitted by a physician as a wake up call to young parents and enlightened doctors.

As if the unscientific testing and faulty reporting techniques are not bad enough, most physicians are not aware of the latent adverse residual effects of vaccines. Once injected into the body, the components of the vaccine travel through the blood stream and become trapped in organs and tissues of the body. Years later symptoms may surface. Very few healthcare practitioners will ever recognize the link.

That was the case with J.B. an 8 year-old who was diagnosed by Children's Hospital, several top neurologists and psychiatrists as suffering from Epileptic Seizures and Schizophrenia. This child would go into altered states, not recognizing his parents and then calling them by different names. These altered states as well as the seizures would occur randomly and without obvious initiating events. Traditional medicine's solution was to prescribe anti-seizure and anti-hallucinogenic medications.

Using diagnostic testing based on quantum physics, J.B. was diagnosed as having Thimerosal in the right side of his brain and the residue of six vaccines in his liver.

It is a well recognized fact among researchers that mercury in the brain is capable of causing epileptic seizures. Vaccine residues provide antigens or foreign substances, which can stimulate an allergic type reaction. The toxins released circulate throughout the blood stream eventually passing through the brain. The toxicity of these reactive substances, like taking multiple medications, will cause brain dysfunction similar to the elderly who experience hallucinations when taking too many drugs.

Treatment involved natural chelating substances to pull the mercury out of the brain and homeopathic nosodes to neutralize the vaccine residues in the liver.

In one month J.B. was back to normal and has not had a single episode of either a seizure or altered state since September 2006.

The key to any successful medical treatment is to define the underlying cause and neutralize it with natural remedies. This concept has eluded allopathic or traditional medicine and is the primary reason why the "sick" care system is failing miserably.

The source of the experience

Scientist other

Concepts, symbols and science items

Concepts

Symbols

Science Items

Homeopathy

Activities and commonsteps

Commonsteps

References